RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1997, Volume 33, Number 5, Pages 653–657 (Mi de9265)  

Ordinary Differential Equations

On boundedness conditions for characteristic sets of solutions of linear multidimensional equations

E. K. Makarov

Institute of Mathematics of the Academy of Sciences of Belarus

Full text: PDF file (1049 kB)

English version:
Differential Equations, 1997, 33:5, 656–660

Bibliographic databases:
UDC: 517.936
Received: 10.01.1997

Citation: E. K. Makarov, “On boundedness conditions for characteristic sets of solutions of linear multidimensional equations”, Differ. Uravn., 33:5 (1997), 653–657; Differ. Equ., 33:5 (1997), 656–660

Citation in format AMSBIB
\Bibitem{Mak97}
\by E.~K.~Makarov
\paper On boundedness conditions for characteristic sets of solutions of linear multidimensional equations
\jour Differ. Uravn.
\yr 1997
\vol 33
\issue 5
\pages 653--657
\mathnet{http://mi.mathnet.ru/de9265}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1616447}
\transl
\jour Differ. Equ.
\yr 1997
\vol 33
\issue 5
\pages 656--660


Linking options:
  • http://mi.mathnet.ru/eng/de9265
  • http://mi.mathnet.ru/eng/de/v33/i5/p653

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:64
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019